Cotlar's inequality without the doubling condition and existence of principal values for the Cauchy integral of measures

Translated title of the contribution: Cotlar's inequality without the doubling condition and existence of principal values for the Cauchy integral of measures

    Research output: Contribution to journalArticleResearch

    49 Citations (Scopus)
    Translated title of the contributionCotlar's inequality without the doubling condition and existence of principal values for the Cauchy integral of measures
    Original languageMultiple languages
    Pages (from-to)199-235
    JournalJ. Reine Angew. Math.
    Volume502
    Publication statusPublished - 1 Jan 1998

    Cite this